# SDR DALA2016111108855

- Difficulty date: April 11, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,534 hours, 49,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK ACCESS PANEL 1335C CORRODED OUT OF LIMITS, REPLACED THE ACCESS PANEL.
